# SDR MWEA001042

- Difficulty date: October 23, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9957739503
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOLE DRILLED IN RADIUS OF FLOOR SUPPORT BETWEEN LONGERONS 29 LEFT AND 30, STATION 766.  FABRICATED AND INSTALLED FLOOR SUPPORT REPAIR.
